# SDR SIMA20180223004

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 34,462 hours, 30,975 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: C, L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTION TEST FAILED IAW PS-2 MTX W. C.  CLEANED LINT FROM THE LAVATORY SMOKE DETECTOR,  PERFORMED AN OPS CHECK IAW AMM 26-14-00. OPS CHECKED GOOD.
